Differential and Integral Equations

On retarded functional-differential equations and Henstock-Kurzweil integrals

Tuan Seng Chew, G. C. Wake, and B. van-Brunt

Full-text: Open access

Abstract

In this paper, the existence of solutions to a class of retarded functional differential equations is established along with a result concerning the continuous dependence of solutions on a parameter. These results generalize theorems concerning existence and continuous dependence in a Lebesgue integral setting to a Henstock-Kurzweil integral setting.

Article information

Source
Differential Integral Equations, Volume 9, Number 3 (1996), 569-580.

Dates
First available in Project Euclid: 7 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367969972

Mathematical Reviews number (MathSciNet)
MR1371708

Zentralblatt MATH identifier
0873.34054

Subjects
Primary: 34K05: General theory
Secondary: 26A39: Denjoy and Perron integrals, other special integrals

Citation

Chew, Tuan Seng; van-Brunt, B.; Wake, G. C. On retarded functional-differential equations and Henstock-Kurzweil integrals. Differential Integral Equations 9 (1996), no. 3, 569--580. https://projecteuclid.org/euclid.die/1367969972


Export citation